# SDR AALA201812129026

- Difficulty date: December 11, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 59,590 hours, 22,387 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hinge Fitting
- Part number: D5463010000000
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND PYLON INBOARD THRUST REVERSER, AFT ATTACHMENT POINT HINGE FITTING BEARING BORE WORN AT PYLON RIB 2. REPLACED HINGE FITTING PER AMM 54-57-17-400-000-003-A.
